Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Stinging sensation in eyes. Wiped eyes with bepanthen. See a doctor?

Hi I have a new tattoo and I have been applying bepanthen on it, I had a little bit left over (residue nothing excessive - I just must not have washed my hands) and I seem to have wiped the corner of my eye and didn t think - a few hours later after feeling a bit like its stinging and sensitive particularly in the corner, I realised and started flushing out with cold water.. I ve flushed it again since (this was today) and it seems to not really be helping... Should it pass or should I see a doctor?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear user
Bephanthen is usually prescribed for skin care particvularly in babies. It can also be used to spply to skin after tattoo. It usually wont cause any problems to the eye. You can wash your eyes, which you have done and use lubricating eye drops. If the irritation wont come down contact ophthalmologist to rule out allergic diseases.
thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor